# SDR ASOA20131213463

- Difficulty date: December 13, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 27,137 hours, 22,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53200001XJT
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION WAS FOUND ALONG THE CENTER ASILE LATERAL FLOORBEAM AT FRAME 20 AT THE LT OMEGA BEAM.  MAINTENANCE R & R FLOORBEAM AND FABRICATED A DOUBLER IAW EC 5320-01877 REV ORIGINAL.
